Follow
Sergei Grudsky
Sergei Grudsky
CINVESTAV del I.P.N. Mexico
Verified email at math.cinvestav.mx
Title
Cited by
Cited by
Year
Spectral properties of banded Toeplitz matrices
A B÷ttcher, SM Grudsky
Society for Industrial and Applied Mathematics, 2005
4752005
Toeplitz matrices, asymptotic linear algebra, and functional analysis
A B÷ttcher, SM Grudsky
Springer Science & Business Media, 2000
2372000
On the condition numbers of large semidefinite Toeplitz matrices
A B÷ttcher, SM Grudsky
Linear algebra and its applications 279 (1-3), 285-301, 1998
841998
Commutative C∗-algebras of Toeplitz operators and quantization on the unit disk
S Grudsky, R Quiroga-Barranco, N Vasilevski
Journal of Functional Analysis 234 (1), 1-44, 2006
802006
On a quaternionic Maxwell equation for the time-dependent electromagnetic field in a chiral medium
SM Grudsky, KV Khmelnytskaya, VV Kravchenko
Journal of Physics A: Mathematical and General 37 (16), 4641, 2004
682004
TOEPLITZ OPERATORS ON THE UNIT BALL IN ℂ n WITH RADIAL SYMBOLS
S Grudsky, A Karapetyants, N Vasilevski
Journal of Operator Theory, 325-346, 2003
632003
Norms of inverses, spectra, and pseudospectra of large truncated Wiener-Hopf operators and Toeplitz matrices
A B÷ttcher, SM Grudsky, B Silbermann
New York J. Math 3 (1), 31, 1997
611997
Inside the eigenvalues of certain Hermitian Toeplitz band matrices
A B÷ttcher, SM Grudsky, EA Maksimenko
Journal of computational and applied mathematics 233 (9), 2245-2264, 2010
572010
Toeplitz operators on the Fock space: radial component effects
SM Grudsky, NL Vasilevski
Integral Equations and Operator Theory 44, 10-37, 2002
572002
Bergman-Toeplitz operators: Radial component influence
S Grudsky, N Vasilevski
Integral Equations and Operator Theory 40 (1), 16-33, 2001
552001
Eigenvalues of Hermitian Toeplitz matrices with smooth simple-loop symbols
JM Bogoya, A B÷ttcher, SM Grudsky, EA Maximenko
Journal of Mathematical Analysis and Applications 422 (2), 1308-1334, 2015
462015
Dynamics of properties of Toeplitz operators with radial symbols
S Grudsky, A Karapetyants, N Vasilevski
Integral Equations and Operator Theory 50, 217-253, 2004
432004
Dynamics of properties of Toeplitz operators on the upper half-plane: Parabolic case
S Grudsky, A Karapetyants, N Vasilevski
Journal of Operator Theory, 185-214, 2004
402004
Eigenvalues of Hermitian Toeplitz matrices generated by simple-loop symbols with relaxed smoothness
JM Bogoya, SM Grudsky, EA Maximenko
Large Truncated Toeplitz Matrices, Toeplitz Operators, and Related Topicsá…, 2017
312017
Maximum norm versions of the Szegő and Avram–Parter theorems for Toeplitz matrices
JM Bogoya, A B÷ttcher, SM Grudsky, EA Maximenko
Journal of Approximation Theory 196, 79-100, 2015
282015
Soliton theory and Hankel operators
S Grudsky, A Rybkin
SIAM Journal on Mathematical Analysis 47 (3), 2283-2323, 2015
282015
Radial Toeplitz operators on the unit ball and slowly oscillating sequences
SM Grudsky, EA Maximenko, NL Vasilevski
282013
Introduction to the theory of Toeplitz operators with infinite index
V Dybin, SM Grudsky
Springer Science & Business Media, 2002
282002
Eigenvalues of even very nice Toeplitz matrices can be unexpectedly erratic
M Barrera, A B÷ttcher, SM Grudsky, EA Maximenko
The diversity and beauty of applied operator theory, 51-77, 2018
272018
Eigenvectors of Hermitian Toeplitz matrices with smooth simple-loop symbols
JM Bogoya, A B÷ttcher, SM Grudsky, EA Maximenko
Linear Algebra and its Applications 493, 606-637, 2016
272016
The system can't perform the operation now. Try again later.
Articles 1–20